Journal of the Mathematical Society of Japan

Structure theorems for positive radial solutions to div(|Dum-2Du)+K(|x|)uq=0 in Rn

Nichiro KAWANO, Eiji YANAGIDA, and Shoji YOTSUTANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 719-742.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105059

Digital Object Identifier
doi:10.2969/jmsj/04540719

Mathematical Reviews number (MathSciNet)
MR1239344

Zentralblatt MATH identifier
0803.35040

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions

Citation

KAWANO, Nichiro; YANAGIDA, Eiji; YOTSUTANI, Shoji. Structure theorems for positive radial solutions to div $(|Du|^{m-2}Du)+K(|x|)u^{q}=0$ in $R^{n}$. J. Math. Soc. Japan 45 (1993), no. 4, 719--742. doi:10.2969/jmsj/04540719. https://projecteuclid.org/euclid.jmsj/1227105059


Export citation